Our expert says:
I am personally opposed to the use of diet pills like Thinz that contain epinephrine, synephrine or some other version of epinephrine that cause many negative side-effects. The negative side-effects of epinephrine include dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. In addition, the epinephrine may also interfere with the working of contraceptive pills, so be careful. These medications must now be obtained via a prescription from a medical dr because they have the potential for addiction. You will have to ask your dr, but I would recommend that you rather use a sensible diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss’ site, read about every aspect of slimming (Diet pills and their dangers, slimming aids, psychological aspects, etc) by surfing on this site.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.